Live Help


Forum Jump
Post New Thread  Reply
Old 13-04-2017, 01:17 AM   #1
HildaOgden
 
Join Date: Aug 2010
I am currently:
Things don't look right

sorry for all the threads

Am struggling at the moment and one of the things happening for me at the moment is that things don't look right.
I get my meds in a nomad dosette and they don't look right. I can't explain it.
It's not just my meds, it's all sorts of other stuff
colours don't look right

people don't look right
the people that follow me try to blend in except for the ones in black clothes
but i see them although they don't look right

does anyone else experience this?

I haven't mentioned this to anyone as I really find it hard to explain

HildaOgden is offline   Reply With Quote
Old 13-04-2017, 10:50 AM   #2
Tixy
 
Tixy's Avatar
 
Join Date: Mar 2017
Location: Diagon Alley
I am currently:

Hey

What you are describing sounds like it can be a very scary experience. I have never experienced this but I suggest going to see your GP or mental health professional if you are working with anyone and talk about this to them. They will be able to give you advice on what you are experiencing and also will be able to help.

Take care

X



If we OWN the story then we can write the ending.

Brene Brown


Tixy is offline   Reply With Quote
Old 13-04-2017, 04:10 PM   #3
Sooty
Sophie
 
Sooty's Avatar
 
Join Date: Mar 2006
Location: East Sussex
I am currently:

Hi Hilda,

I agree with Tixy in that you need to describe these symptoms to a health professional to see whether they are temporary side effects or whether they are something more alarming like you're not reacting well to the new medication so you need to find a different medication. I know in another thread you mentioned that your mum has been there with you through this difficult time. Have you described this to her?

Sophie.x



Soon... Now will be then...Today will be yesterday... Present will be past...And thought will be memory... So...Live for the future! Make your future how you want it!

Sooty is offline   Reply With Quote
Old 19-04-2017, 09:53 PM   #4
HildaOgden
 
Join Date: Aug 2010
I am currently:

I haven't mentioned it to my Mum
We have just been away to Wales for 6 days which seemed to help
taking me out of my home and surrounding environment helped things a bit
I got home this lunchtime and things have got more tense again

HildaOgden is offline   Reply With Quote
Old 20-04-2017, 09:24 PM   #5
Cpt_Stunning
 
Cpt_Stunning's Avatar
 
Join Date: Oct 2008
Location: Plymouth, SW England
I am currently:

don't apologise for writing too many threads, if you are feeling scared/terrible, post threads on here.

I've experienced similar feelings to what you've been writing, I think it's called de-realisation. Google derealisation & maybe I think it maybe explain what your suffering from. Maybe a google search will help you find a possible cure, not sure.



I think therefore I ambient.

Cpt_Stunning is offline   Reply With Quote
Old 20-04-2017, 11:13 PM   #6
HildaOgden
 
Join Date: Aug 2010
I am currently:

thanks Stunning, will google it

HildaOgden is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


Sea Pink Aroma
All times are GMT +1. The time now is 08:24 AM.